# SDR DALA2019091205385

- Difficulty date: September 11, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 8,202 hours, 712 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT AT SEAT 39C INOPERATIVE. RE-SECURED CONNECTOR UNDER SEAT 39C. LP 6246707
